# SDR SIMA200435205

- Difficulty date: December 13, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 10,528 hours, 9,877 cycles
- Engine: Allsn AE3007A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3833001009
- Part serial: 0528
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CREW REPORTED DURING CLIMB, THE RUDDER TRIM JAMMED RT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE YAW TRIM ACTUATOR IAW MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
